# SDR CALA2022032100724

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-800
- Aircraft serial: 28806
- Aircraft time: 68,857 hours, 24,661 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 40.87 IS CRACKED. SUPPORT TASK NSA EMX NR 00082. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 AND LBL 40 ON 03/16/22 .87 IAW B737-800 SRM 51-40-02 AND DWG 111A2000 REV ORG. DATA WAS TRANSCRIBED FROM HANGAR NR 5867255 WORK ACCOMPLISHED BY V901716 INSPECTED BY V895775 SSFR REPORT FORM 46-0024 ENTERED BY U354653 VERIFIED ALL RII REQ C/W
